# SDR HEEA060436

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER HAS LOW POWER AND SENSITIVITY ON HIGH END OF FREQUENCY BAND.
